# SDR AALA202309192617

- Difficulty date: June 6, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 63,627 hours, 37,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK FRONT WINDSHIELD RIGHT HAND FRAME LOWER RADIUS AT FR 3 AND Y0 RIGHT. REPAIRED FRAME PER EA 345858.
